# SDR DALA2024040504126

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 99,216 hours, 45,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 658 R3 DOOR WILL NOT DISARM. CORRECTIVE ACTION: CYCLED L3 DOOR DISARM LEVER SEVERAL TIMES INSPECTED VISUALLY GIRT BAR WAS DISENGAGED. OPS CHK NML (5837492)
